Robust stabilization of uncertain discrete time systems with state delay

Jason Sheng Hong Tsai, Chien Yu Lu, Te Jen Su, Gwo Jia Jong

Research output: Contribution to journalConference article

1 Citation (Scopus)

Abstract

In this paper, we first deal with the robust stability of uncertain linear discrete time systems. The parameter uncertainties are unknown but are norm-bounded, and the system involves state time delay. Moreover, we extend the introduced theory to discuss the robust stabilization of uncertain linear discrete time systems. The presented results are given in terms of linear matrix inequalities. An example demonstrates the effectiveness of the proposed approach.

Original languageEnglish
Pages (from-to)2404-2405
Number of pages2
JournalProceedings of the American Control Conference
Volume3
DOIs
Publication statusPublished - 2002 Jan 1
Event2002 American Control Conference - Anchorage, AK, United States
Duration: 2002 May 82002 May 10

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Robust stabilization of uncertain discrete time systems with state delay'. Together they form a unique fingerprint.

Cite this